BibTeX record journals/moc/AbdulleGS22

download as .bib file

@article{DBLP:journals/moc/AbdulleGS22,
  author       = {Assyr Abdulle and
                  Marcus J. Grote and
                  Giacomo Rosilho de Souza},
  title        = {Explicit stabilized multirate method for stiff differential equations},
  journal      = {Math. Comput.},
  volume       = {91},
  number       = {338},
  pages        = {2681--2714},
  year         = {2022},
  url          = {https://doi.org/10.1090/mcom/3753},
  doi          = {10.1090/MCOM/3753},
  timestamp    = {Mon, 28 Aug 2023 21:31:16 +0200},
  biburl       = {https://dblp.org/rec/journals/moc/AbdulleGS22.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics